# SDR SWIA972169

- Difficulty date: December 9, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 18,223 hours, 16,479 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SERVICE DOOR INOP.  (FOUND DURING MAINTENANCE INSPECTION) REMOVED AND REPLACED EMERGENCY EXTERIOR BULB AT SERVICE DOOR IAW CRJ MM 33-51-21.  OPS CHECK GOOD.
